# SDR SIMA20210516002

- Difficulty date: May 16, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 38,276 hours, 33,404 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AISLE STRIP LIGHTS AND LOWER SERVICED DOOR EMERGENCY LIGHTS INOP-C/A-T/S FWD AISLE STRIP LIGHTS AND LOWER SERVICED DOOR EMERGENCY LIGHTS IAW FIM TASK 33-50-00-810-804-A DISCONNECTED AND CLEANED #2 BATTERY HOLDER CANNON PLUG IN REF WITH EMB AMM 33-50-04-000-801-A AND 33-50-04-400-801-A OPS CHECK GOOD
